Universidad Complutense de Madrid
E-Prints Complutense

On sequentially compact T2 compactifications

Impacto

Downloads

Downloads per month over past year

Ruiz Sancho, Jesús María (1982) On sequentially compact T2 compactifications. Topology and its Applications, 13 (2). pp. 177-189. ISSN 0166-8641

[img] PDF
Restringido a Repository staff only

2MB

Official URL: http://www.sciencedirect.com/science/article/pii/0166864182900190#


URLURL Type
http://www.sciencedirect.comPublisher


Abstract

It is known that a compact space can fail to be sequentially compact. In this paper we consider the following problem: when does a space admit a sequentially compact T2 compactification? In the first section we develop a method to produce such compactifications, and we apply it in the second section to study the question using coverings. Moreover, we obtain solutions for locally compact T2 spaces, and for metrizable spaces.


Item Type:Article
Uncontrolled Keywords:Locally compact T2 spaces; metrizable spaces; sequentially compact space; countably metacompact space; F-sequential-compactification
Subjects:Sciences > Mathematics > Topology
ID Code:20377
Deposited On:13 Mar 2013 16:16
Last Modified:12 Dec 2018 15:14

Origin of downloads

Repository Staff Only: item control page